Ask a doctor

Will Sport Make my Acne Come Back After Finishing the Course of Roaccutane?

My question is about the sport. Is sport bad for the acne? I'm on Roaccutane for 5 months. I want to start again my training in Judo and Fitness when I finished my treatment. I'm wondering if this will be bad for my skin, I mean will my acne reacts to the sport and come back? The other question that I want to ask is ''What comes next after Roaccutane?''.What products to buy to wash my face, because it will be normal to my oily skin to come back? I want you to recommend me some products.Thanks.

Doctor Answers (1)

Exercise after Accutane

+2

You can restart sports after completing a course of Accutane (called Roaccutane in the United Kingdom), indeed many patients do not need to stop training while taking it. One common side effect of Accutane is joint or muscle pain, which frequently comes after exercise. This side effect may limit extensive exercise or training while taking it, but usually does not prevent light exercise. Of course, you should discuss any side effect you experience with your doctor.

Sweating from sports may trigger acne in some people, although patient who have completed a course of Accutane often do not have as much trouble as they did before taking it. It may be helpful to wear clothing that wicks away sweat and to shower immediately after exercise. Cleansers which contain benzoyl peroxide are often helpful (but may bleach towels or clothing). If significant acne is present after completing Accutane, you should see your dermatologist.

Austin Dermatologic Surgeon
4.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...